b/b blues

Hi all.......While weaning off of b/b (25 to 12,5) i can honestly report a feeling of "all is good again" Lasted two weeks and then had a slight afib after exercise. Took a 25 (old dose) and immediately began feeling the familiar side effects. This is more than likely a "rebound" effect that will continue as I wean off again. Isn't it curious that the drug companies 'create" a drug that most people think they may need for life due to this cycle, a drug that creates a need for other drugs just to get by. I feel that i should be treating the problem NOT the symptoms and the only way to do this is to find the "triggers" for afib and work on them .
Has anyone been through this phase and what did you do to prevent or lessen the "rebound?" I do not get much info when discussing this with any medical people............... Has anyone tried valium or drugs of such, as a supplement when weaning off? The b/b of choice for me is atenolol........For those people who are b/b dependent ..How do you know? are their other less problematic drugs for b/p and what do your docs say. You certainly have to listen to the docs but might get more info with more questions. They certainly do not volunteer any thing........
Thanks -Philman


1 Comments

Valium? Stay away

by ted - 2008-10-18 02:10:45

I can't imagine using Valium or any other Benzos to supplement anything. Valium is highly addictive.

You know you're wired when...

Your ICD has a better memory than you.

Member Quotes

I live an extremely normal life now and my device does NOT hinder me in any way.